MathSciNet Relay Station
MathSciNet bibliographic data
MR772112 (86k:30038) 30D40
Kanatnikov, A. N. Limit sets of meromorphic functions with respect to sequences of compacta. (Russian) Izv. Akad. Nauk SSSR Ser. Mat. 48 (1984), no. 6, 1196–1213.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement